中山大学学报自然科学版
 Home  |  About Journal  |  Editorial Board  |  Subscriptions  |  Instruction  |  Advertisement  |  Contacts Us  |  Chinese
  2019, Vol. 58 Issue (2): 135-141    DOI: 10.13471/j.cnki.acta.snus.2019.02.017
Current Issue| Next Issue| Archive| Adv Search |
Regularized Newton iteration method for an interior inverse scattering problem with a Neumann boundary condition
LIU Lihan, CAI Jingqiu, CUI Xiaoying  
School of Mathematical Sciences, Chongqing Normal University, Chongqing 401331, China

Copyright ©
Supported by: Beijing Magtech